CureZone   Log On   Join
Re: joints
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
meat27 Views: 1,560
Published: 14 years ago
 
This is a reply to # 1,070,106

Re: joints


I only had the IUd in for 10 days or so but i have had alot of joint and muscle pain. I havent been to any doctors, I have just been trying to be patient and wait for the side effects to go away. I am concerned in the mean time that permanent damage is being done to my body from extra estrogen in my system. Does anyone know if there is a test that can be done to detect abnormal hormone levels? I have been thinking about calling my doctor to see what I can do to get these levels normal again. I am concerned also because I have Phebitist (bad spelling) which is where your blood clots easy. Estrogen increases the risk of blood clots so having this extra estrogen in my system could be very bad. I am worried by doctor wont think its a big deal, because he thinks the IUD hasn't caused any of these side effects. Any advise?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.454 sec, (1)